# SDR RAIA00307195

- Difficulty date: July 20, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 10,698 hours, 11,386 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

5693-STL-ENGINE NR 2 THRUST REVERSER DISAGREE MESSAGE. MAINTENANCE DEFERRED NR 2 T/R IAW MEL. SUBSEQUENTLY CHECKING THE T/R SYSTEM WITH NO DEFECTS NOTED CLEARING THE DMI.
